# SDR USAAD96172

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MYR/CLT - FLT 312 - ON ROTATION, FIRST OFFICER'S WINDSHIELD STRUCK A MEDIUM SIZE BIRD.  RETURNED TO FIELD.  PERFORMED BIRD STRIKE INSPECTION ON F/O'S WINDSHIELD, NR 2 ENGINE, AND RIGHT WING.  NO DEFECTS NOTED.  (X)
